Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Glycomet In A Long Run?

Hi, My sister(Age:36) has detected PCOD several years back after taking treatment she got pregnant and had safe delivery with a baby boy before 6-7 years, however she is again having irregular periods now... also having overweight and hair loss.... When she went to a dr. she prescribed her Glycomet SR 500 mg and dr. has asked her to continue this tab. till her menopause. But my sister is quite worried about taking this tab for so long time and also about it s side effects. kindly advice if taking Gcoronary artery spasms for long time is safe/? and waht are its known side effects. Thanks..
Fri, 1 Apr 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Glycomet on long term intake can cause digestive problems like nausea, vomiting, loss of appetite etc., but though her menstrual irregularity can be due to PCOD. I feel its more likely to be a thyroid problem, all the symptoms including obesity and thinning of hairs go in favor. Please get her thyroid function tests done and consult a endocrinologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


Loading Online Doctors....
What Are The Side Effects Of Glycomet In A Long Run?

Hi, Glycomet on long term intake can cause digestive problems like nausea, vomiting, loss of appetite etc., but though her menstrual irregularity can be due to PCOD. I feel its more likely to be a thyroid problem, all the symptoms including obesity and thinning of hairs go in favor. Please get her thyroid function tests done and consult a endocrinologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician